# SDR UALA2011120806738

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 64,612 hours, 11,561 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 1055A
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN, NO VISIBLE SMOKE.  ODOR DISSIPATED AFTER SELECTING EQP CLG TO OVRD.  ACTIVE STATUS MSG 'EQP COOLING FAN-R' WITH CORRELATED MAINTENANCE MSG: EQP CLG SUPPLY FAN RIGHT DOES NOT FOLLOW CMD OR IS OVERHEATED, MSG # 21-14022.  PULLED CIRCUIT BREAKER G(1) EQPT CLG SPLY FAN 2 CTRL AND SAFETIED.  DISCONNECTED ELECTRICAL CONNECTOR B21582 FAN RIGHT.
